# SDR CALA2021052400721

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 38,800 hours, 20,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5754600900900A
- Condition: Missing
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL TO FLL RIGHT WING ACCESS PANEL FOR SPOILER ACUATOR NUMBER 675GB IS MISSING.PANEL OUTBOAD OF WING UNDERSIDE REF IPC 57-51-05-25K. ITEM NUMBER 40 MFG PART NUMBER D5754600900900A. FOR INFO. FURTHER DETAILS AWAITED.
